# SDR CA970227001

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Retaining Plate
- Part number: 3024999
- Condition: Broken
- Location: Bypass Valve
- Part time: 6,643 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

(CAN) OIL LEAK LED TO INFLIGHT SHUTDOWN. POST FLIGHT INSPECTION FOUND THERMOSTATIC OIL BYPASS VALVE RETAINING PLATE BROKEN. THIS ALLOWED OIL PRESSURE TO FORCE OUT THE PLUG WHICH LED TO AN OIL LEAK CAUSING THE INFLIGHT SHUTDOWN.
